# SDR FDEA202304080594

- Difficulty date: April 8, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 93,362 hours, 22,257 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Sensor
- Part number: A1742
- Condition: Failed
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNSAFE L MAIN GEAR INDICATION ON PRIMARY AND  SECONDARY INDICATIONS ON RETRACTION. GEAR CYCLED  TWICE WITH NO HELP. GEAR INDICATED SAFE ON  EXTENSION.  INSTALLED L/H MLG UPLOCK PROX SENSOR MPN: 8-627-01, S/N: A1742 ,CPN: 0045646  IAW AMM 32-61-15-4. JACKED FUSELAGE IN REF TO MD 11 AMM 07-11-00-2, AND PERFORMED GEAR SWING, PRIMARY AND SECONDARY GEAR INDICATIONS ARE NORMNAL. SYSTEM OPS CHECKS GOOD.  MLG UP LATCH DOOR SENSOR RETURN TO SERVICE TEST  GOOD. A/C OK FOR SERVICE
